Possible Allergic properties
5 peope found the following review helpful
Posted by 5262538297768323217 on Jan 29, 2014
I took this capsule daily as directed on the bottle. I ended up going to my doctor for an eczema-like rash that appeared around my nose and mouth, it got worse as I was nearing the end of the bottle, it was around my lips and chin. I had been prescribed a steroid lotion which I was unhappy about and it didn't seem to clear up this angry inflamed ugly rash. I realized it must be something I was ingesting as the rash had localized itself around my mouth and nose. I stopped using all moisturizers, changed shampoo, stopped eating or using anything new that I had started to use but the rash stayed. I had kept on using the Tropical Thin product, but then I checked the label again and there did seem to be a few unidentifiable ingredients as Digestive enzyme support… I stopped using the product that day (did not start my day taking them as usual) and by the next afternoon my face had lost all the redness and the anger had gone from the rash, by the next morning the rash had all but gone! I hope this helps anyone that has got this strange, non-life threatening but ugly sore rash after taking Tropical Thin. I have also used Raspberry Ketones and African mango capsules before and I found that the other products had a better result than this one.
I think it got me sick...
3 peope found the following review helpful
Posted by Raw-Food-Diet-Magazine on Sep 05, 2012
I was not impressed. I really think that it made me sick. I had an awful headache and all I can credit it to this product. Maybe it was because I was not eating a lot wile talking it. Afraid to try it again.
did nothing to me
1 person found the following review helpful
Posted by Reviewer2459651 on Oct 29, 2012
Did not see any effect
Posted by 5437620692795936312 on Nov 09, 2012
Hi! I did not notice any effect using this capsules, moreover, I felt even more hungry during the first 2 weeks taking this. Would not recommend to anyone
Posted by Reviewer1393308 on Dec 03, 2012
just another craze, same as acai or green tea... had zero effect on me